For one thing you may need an increase in your thyroid meds if the depression is coming back. For me, depression coming back always means I need a bump up and it would quickly resolve. If you have labs post them here with the ranges and let some of the pros here see what they think of them. If you don't have copies then get copies. You are going to have to become proactive in your own health and don't let docs keep telling you that you are fine when you clearly know you are not. Find another doc to listen to you and help and if the next won't then find another after that.
The dizzy and fainting makes me think you may need to look at your adrenal function. I never had that as one of my low adrenal symptom but I know others have. Below is a list of symptoms people with weak adrenals have reported. You might look at it and see if any of them seem to match any other symptoms you may have going on. If not, I would definitely talk to your doc about a med increase, the dose you are on is very small and you shouldn't stay on it for too long without increasing.
I hope things get better for you real soon.
shaky hands; shakiness
*feeling of panic
*inability to handle stress
*inability to handle interactions with others
*inability to focus
*rage or sudden angry outbursts
*emotionally hyper sensitive
*exacerbated reactions to daily stress
*mild to severe hypoglycemic episodes
*taking days to recover from even minor stress
*taking days to recover from a dental visit
*all over body ache
*clumsy (drop things, bump into things)
*suddenly feel extremely hungry
*low back pain
*cloud-filled head (happens when this patient is due for a next cortisol dose)
*coffee putting patient to sleep
*vomiting even running up the slightest incline
*almost passing out every time patient gets up
*dark circles under my eyes
*waking up in the middle of the night for several hours